MAUDE Adverse Event Report: NEXTPHASE MEDICAL DEVICES -3007199740 X-STREAM CONTROLLER; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

NEXTPHASE MEDICAL DEVICES -3007199740 X-STREAM CONTROLLER; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number 5551000
Medical Device Problem Code Corroded (1131)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The physical condition of the returned sample (controller) is unremarkable with no sign of damage.Examination of the electric contacts inside the cradle identified no physical damage or corrosion.No loose components were identified inside of the housing.The male pins on the controller are discolored from dried saline and/or corrosion.The returned power cord is blacked at the female end as reported.It is likely that the controller male pins were wet prior to plugging in the power cord to the back of the controller, and when activated, heat was generated, causing the blackening of the power cord.Based on the sample evaluation and investigation performed, the reported event was confirmed and root cause is most reasonably determined to be use-related.Review of manufacturing records indicate product was manufactured to specification.
 
Event or Problem Description
As reported, during the set up of an unknown procedure, the or staff noted the back of the x-stream controller power cord plug was charred/corroded and black in appearance.It was also reported that the biomed tech checked the fuses and stated that they appeared to be fine without any issue.

Brand Name
X-STREAM CONTROLLER
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
NEXTPHASE MEDICAL DEVICES -3007199740
150 hopper ave.
waldwick NJ 07463
MDR Report Key10975376
Report Number1213643-2020-20069
Device Sequence Number703401
Product Code GCJ
UDI-Device Identifier00801741010118
UDI-Public(01)00801741010118
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K003790
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5551000
Device Lot NumberDADTNX01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/20/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/17/2020
Initial Report FDA Received Date12/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;